# SDR DALA2020092603176

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 89,427 hours, 36,937 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R2 DOOR SLIDE PRESSURE IN RED BAND.  CORRECTIVE ACTION: REPLACED R2 DOOR SLIDE.  SYSTEM OPERATION IS NORMAL.
